# SDR SWIA200110502

- Difficulty date: December 29, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 110 hours, 86 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT COWL ANTI-ICE CAUTION WOULD NOT EXTINGUISH WITH COWL ANTI-ICE TURNED ON.  REMOVED RIGHT ENGINE COWL ANTI-ICE VALVE AND INSTALLED A SERVICEABLE VALVE.  OPERATIONAL CHECK GOOD.
